Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How much should I drink alcohol as I feel lightheaded and very hard to focus after that ?

after drinking, i feel lightheaded and not with it. it is a very hard sensation to explain but it only happens after i drink and i know for a fact its the alcohol but its not a hangover. its very hard to focus after this happens. i have been to a few doctors before and have not gotten an answer. also, this can last from a week to even a couple months deepening on how much/how often i drink.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
From your description it seems that you are suffering from vitamin B compex deficiency which causing changes in your higher abilities and memory.
Taking Vitamin B complex supplements are likely to cause a significant improvement. Reducing the alcohol consumption will also be helpful.

I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor